# SDR DALA2025020400809

- Difficulty date: February 1, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 101,675 hours, 46,889 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 *DTE* WING / LHS / MLG TRUNNION SUPPORT / ATTACH FITTING ASSEMBLY /CORROSION. CORRECTIVE ACTION: REF ERA 624030-14. (0791481)
